New Oscillation Criteria for Third-Order Nonlinear Functional Differential Equations
Quanxin Zhang,
Li Gao,
Shouhua Liu and
Yuanhong Yu
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
This paper discusses oscillatory and asymptotic behavior of solutions of a class of third-order nonlinear functional differential equations. By using the generalized Riccati transformation and the integral averaging technique, three new sufficient conditions which insure that the solution is oscillatory or converges to zero are established. The results obtained essentially generalize and improve the earlier ones.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/943170.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/943170.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:943170
DOI: 10.1155/2014/943170
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().